# SDR DALA2021022201000

- Difficulty date: February 19, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N352NW
- Make and model: Airbus A320-212
- Aircraft serial: 778
- Aircraft time: 67,698 hours, 31,278 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bushing
- Condition: Corroded
- Location: Lt Wg Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3252 CORROSION BUSHING FITTING ATTACH FLAP TRACK 3 CARRIAGE ON LT WING (2EA).  CORRECTIVE ACTION: REPLACED BUSHINGS PER AIRBUS CMM 27-54-46. (1734469)
